# SDR UPS09654390

- Difficulty date: January 1, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C THE REPAIR CONFIGURATION IS NOT FULFILLED WITH THE SRM AT THE AREA BS 1310.5-1329 STR 27R-28R AREA REF SURVEY SEQ 305-F1-08.  THE SURVEY SEQ 305-F1-08 FUSELAGE BS 1310.5 - 1329 STR 27R - 28R AREA DOOR SKIN REPAIRED AS PER HX RS R52-34-36254 AND UPS EO B767-5231-31912-A.
